Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Had dark green stool, currently taking cipralex. What could be the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
what doed a dark green stool mean... I've had one a few month ago and now one again today.. I'm currently taking cipralex. all I ate yesterday was pizza and some cucumber. and 2 glasses of whiskey n cola just before bed
Posted Tue, 8 Oct 2013 in Digestion and Bowels
Answered by Dr. Shruti Rijhwani 56 minutes later
Brief Answer:
Cannot be said exactly.

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well looking into your problem I see that you have an episode of passage of green coloured stools today and one way back one month ago . Generally it is not a thing to worry but if its frequency increase care needs to be taken . Common causes include Diet high in green vegetables such as spinach ,cucumber , eatables containing Food dyes , Severe diarrhea etc.

I would advise you not to worry and observe if it persists consult a physician and get stool r/m done . As if now wait and watch will be the best policy .

Take care.

Dr. Shruti

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor